MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER COMPACT BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER COMPACT BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 783110
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.
 
Event or Problem Description
(b)(6).Lot ul12bbehe - 2024-08-11 - (b)(4).The patient is receiving high readings.The patient has had meter for about three months and has just recently had an issue with it.The patient was taken to the hospital because of the readings, and they did a blood draw.The patient has not done a control solution test and walmart did not offer control solution and caller was not aware.The caller is contacting us on behalf of the patient.The patient keeps strips in the original bottle.The patient keeps meter and test strips in bedroom away from humidity and direct sunlight.The last five readings are 301, 427 at 6 am, 245 last night, 354 during day yesterday, and 422 yesterday sometime.This meter does not record the date and times of the exact readings, so i was not able to get them.The patient is not on oxygen therapy.The patient keeps strips in the original bottle and the lid closed at all times.The patient has no difficulty getting a blood sample.The patient changes lancets everyday but not always before each test.The patient tests on fingertips only and uses an alcohol wipe before each test.The patient uses the second drop of blood.Today the reading was in the 400's and they were concerned about it, so the caller took the patient to the hospital, and they took his blood and said that his sugar was not in the 400's.The patient was not experiencing any symptoms at the time.The hospital used a fingerstick and it was around 180 and then did a blood draw later and came back around 180.About 30 minutes had passed between relion compact meter reading and hospital reading.The patient only does insulin usually once per week but did take metformin based off the reading this morning of 427 and then went to the hospital.Replaced meter, strips, sent control solution and return label.

Brand Name
RELION PREMIER COMPACT BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key18704740
Report Number1832816-2024-00004
Device Sequence Number20382160
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)30681131240728,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2024
Report Date (Section F) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/11/2024
Device Model Number783110
Device Catalogue Number783110
Device Lot NumberUL12BBEHE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2024
Event Location Home
Date Report to Manufacturer02/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age42 YR
Patient SexFemale
Patient Weight113 KG
Date Report Sent to FDA02/15/2024